# SDR ASOA20120312028

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 26,692 hours, 14,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE SERVICE DOOR EMERGENCY LIGHT WAS INOPERATIVE.  MX REPLACED THE EMERGENCY LIGHT BULB. OPS CHECKS WERE GOOD.
